Asymptotic Analysis of Switched Uniform Polar Quantization for Memoryless Gaussian Source
Title: | Asymptotic Analysis of Switched Uniform Polar Quantization for Memoryless Gaussian Source |
---|---|
Authors: | Peric, Z., Nikolic, J. |
Source: | IEEE Signal Processing Letters IEEE Signal Process. Lett. Signal Processing Letters, IEEE. 20(1):75-78 Jan, 2013 |
Database: | IEEE Xplore Digital Library |
ISSN: | 10709908 15582361 |
---|---|
DOI: | 10.1109/LSP.2012.2227724 |
Published in: | IEEE Signal Processing Letters, Signal Processing Letters, IEEE, IEEE Signal Process. Lett. |